| Model Number |
H7493926008400 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the non-tortuous and non-calcified distal left main artery.After predilation, a 4.00x8mm synergy ii drug-eluting stent was advanced but failed to cross the lesion.When the device was removed from the patient's body, it was noticed that the stent struts were bent up.The procedure was completed with another synergy stent.No patient complications were reported and the patient's status was okay.